# SDR ASAA0671009

- Difficulty date: September 25, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 25,806 hours, 11,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75012
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CARGO TIE DOWN FLOOR SUPPORT BEAMS AT BS 787+8 CORRODED AT ANCHOR NUTS.  REPAIRED IAW SRM 53 00 53.
